# SDR BSYA2012028

- Difficulty date: August 2, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N65FS
- Make and model: Beech 58
- Aircraft serial: TH1084
- Aircraft time: 14,390 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unsecure
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EN ROUT FROM CLT TO ORL PILOT NOTICED COCKPIT DOOR NOT SECURED PROPERLY, PILOT DIVERTED AND LANDED SAFELY AT CAE WITHOUT INCIDENT.  PILOT SECURED COCKPIT DOOR AND PROCEEDED TO ORL WITHOUT INCIDENT.
